# SDR SWAA2020042033066

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP BS 1016 LBL 3 WL 208 / REMOVED AND REPLACED STRAP BS 1006 - 1026 LBL 3 WL 208 I.A.W BOEING DWG 147A5600 AND SRM 51-40-02-0G-0
